MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Headache (1880)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee experienced a headache after being exposed to rapicide.The employee did not seek medical treatment and continued working.
 
Additional Manufacturer Narrative
While onsite, a steris service technician discovered that rapicide was leaking in a storage room.The leak was quickly contained by user facility personnel.The cause of the leak was due to improper stacking of the rapicide bottles.The rapicide pa part a sds provides the following warning language and guidance, related to skin/inhalation exposure and ppe usage: "harmful if inhaled.May cause respiratory irritation.Causes severe skin burns.Symptoms may include redness, pain, blisters.Wear chemically resistant protective gloves.Wear approved eye protection (properly fitted dust- or splash-proof chemical safety goggles) and face protection (face shield).Wear suitable protective clothing.Wear solvent resistant apron and boots for spills.In case of insufficient ventilation, wear suitable respiratory equipment.Respirator selection must be based on known or anticipated exposure levels, the hazards of the product and the safe working limits of the selected respirator." while onsite, the technician counseled user facility personnel on the proper handling and storage of rapicide as well as wearing the proper ppe.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Additional Manufacturer Narrative
While onsite, the technician counseled user facility personnel on the proper handling of rapicide.No additional issues have been reported.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20429849
Report Number2150060-2024-00050
Device Sequence Number8420185
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML020117
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date10/29/2024
12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown